# SDR VNAA202512186005

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: A4142511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR FITTING UNDER THE WASTE AND AISLE SIDE ON FWD LAVATORY.   THE FLOOR FITTINGS  WERE REPLACED IAW CMM 25-40-40.
